# SDR A6WA201543139

- Difficulty date: October 7, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 607R31902544
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAM COVER SUPPORT ANGLE CRACKED, REPLACED.
